Please use this identifier to cite or link to this item:
Title: Editorial : new strategies and challenges in SHM for aerospace and civil structures
Authors: Marzani, A
Su, Z 
Bartoli, I
Issue Date: 2013
Publisher: Hindawi Publishing Corporation
Source: Mathematical problems in engineering, 2013, v. 2013, 614050, p. 1-2 How to cite?
Journal: Mathematical problems in engineering 
Abstract: Editorial writing of Mathematical problems in engineering, v. 2013, 2013.
ISSN: 1024-123X
EISSN: 1563-5147
DOI: 10.1155/2013/614050
Rights: Copyright © 2013 Alessandro Marzani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Marzani_new_strategies_challenges.pdf1.41 MBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Aug 13, 2017


Checked on Aug 13, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.